# SDR USAA20101117BA068

- Difficulty date: November 14, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - CHECK R4 DOOR PRESSURE.  SERVICED THE R4 DOOR ASSIST BOTTLE TO THE CORRECT PRESSURE.
